Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 October 2005

Properties of Absolute Stability in the Presence of Time Lags

M. De la Sen, J. L. Malaina, A. Gallego & J. C. Soto

American Journal of Applied Sciences, Volume 2, Issue 10, pp. 1456–1463 · doi.org/10.3844/ajassp.2005.1456.1463

6,569 accesses4,140 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

This study is concerned with the properties of absolute stability independent of the delays of time-delay systems, possessing non commensurate internal point delays, for any nonlinearity satisfying a Popov’s- type time positivity inequality. That property holds if an associate delay-free system is absolutely stable and the size of the delayed dynamics is sufficiently small. The results are obtained for nonlinearities belonging to sectors [0, k] and [h, k+h], and are based on a parabola test type.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

De la Sen, M., Malaina, J. L., Gallego, A. & Soto, J. C. (2005). Properties of Absolute Stability in the Presence of Time Lags. American Journal of Applied Sciences, 2(10), 1456–1463. https://doi.org/10.3844/ajassp.2005.1456.1463

Licence
© Science Publications
Issue
Volume 2, Issue 10
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Properties of Absolute Stability in the Presence of Time LagsAmerican Journal of Applied Sciences · Volume 2, Issue 10 · pp. 1456–1463 · © Science PublicationsDownload